# SDR DALA2022041302591

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,906 hours, 41,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 26. CORRECTIVE ACTION: R/R LENS PER B757MM 33-51. (2189271)
